# SDR ASAA2022022637574

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 23,868 hours, 7,577 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG BLEED REG VALVE THREADED SELF LOCKING CONNECTOR FOUND DAMAGED. CONNECTOR ID DP1102. GROUNDED - YES. RMVD & RPLCD MW0311 ENGINE WIRING HARNESS REF B737-900 AMM 73-21-06-000-802-F00 AND AMM 73-21-06-400-802-F00. ACCOMPLISHED ALL TESTS PER AMM 73-21-06-400-802-F00 PARA F (C) ALL TESTS PASSED. A/C PUT INTO THE AIRMOD PER AMM 32-09-00-860-801 AND AMM 32-09-00-840-899. A/C RETURNED TO GROUND MODE PER AMM 32-09-00-840-899. GROUND VERIFICATION TESTS PASSED REF AMM 73-21-06-400-802-F00 PARA F (C).
